MathSciNet Relay Station
MathSciNet bibliographic data
MR1986027 (2004b:37124) 37J45 (34C37 37C25 58E05)
Alves, C. O.; Carrião, P. C.; Miyagaki, O. H. Existence of homoclinic orbits for asymptotically periodic systems involving Duffing-like equation. Appl. Math. Lett. 16 (2003), no. 5, 639–642.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement